Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 193, NWS Midland/Odessa, TX

June 12, 2015Pecos County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 12, 2015, 3:50 PM CDT for Pecos County, Texas. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 3:50 PM CDT (20:50 UTC)
Expired
Jun 12, 2015, 4:45 PM CDT
In force
55 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 108 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:23 PM CDTHAIL 2.518 Ene Fort Stockton, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 8.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
654 J/kg
Mixed-layer CIN
-367 J/kg
Mixed-layer LCL
1245 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WUUS54 KMAF 122050
SVRMAF
TXC371-122145-
/O.NEW.KMAF.SV.W.0193.150612T2050Z-150612T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
350 PM CDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...

* UNTIL 445 PM CDT

* AT 348 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
  OF GIRVIN...AND MOVING SOUTH AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BAKERSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3081 10223 3076 10281 3115 10275 3118 10243
      3113 10243 3109 10241 3109 10236
TIME...MOT...LOC 2050Z 345DEG 8KT 3100 10253

HAIL...1.25IN
WIND...60MPH

$$

DH
1 follow-up statement
155 
WWUS54 KMAF 122122
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
422 PM CDT FRI JUN 12 2015

TXC371-122145-
/O.CON.KMAF.SV.W.0193.000000T0000Z-150612T2145Z/
PECOS TX-
422 PM CDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PECOS
COUNTY UNTIL 445 PM CDT...

AT 418 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF GIRVIN...AND MOVING SOUTH AT 10 MPH. THIS STORM IS CROSSING U.S. 
HWY 385.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BAKERSFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3081 10223 3076 10281 3115 10275 3118 10243
      3113 10243 3109 10241 3109 10236
TIME...MOT...LOC 2121Z 345DEG 8KT 3098 10253

HAIL...1.25IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:59 PM CDT, 51 minutes earlier.

Area forecast discussion, Jun 12, 2:59 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
259 PM CDT Fri Jun 12 2015

.DISCUSSION...

A series of upper level troughs moving across the Rockies yielding
a lee surface trough and plentiful moisture will make way for an
active weather pattern over the next several days. Strong to severe
storms will be possible today across the Permian Basin and Lower
Trans Pecos.  Strong heating east of the dryline where dewpoints are
in the 60s will increase instability and yield CAPE values ranging
between 2000-3000 j/kg.  In addition to moderate instability, steep
mid level lapse rates and shear values of 20-35 kts will aid
severe thunderstorms development. Another interesting note is a
boundary pushing south across the Permian Basin from the north,
which supported morning showers and thunderstorms. This E-W
boundary could be another focus for thunderstorms as the day
progresses. The West Texas mesonet 2 SE of Lamesa received nearly
an inch of rain this morning, which shows how high the moisture
content is across the area. Precipitable Water values are reaching
2-3 standard deviations above normal. So in addition to the threat
of large hail and damaging winds, localized flooding will also be
a threat with any thunderstorm today. By tonight, expect storms to
form more of a line as a strong low level jet of 30-45 kts will
help support storms as they move east.

Saturday will also pose a threat for severe weather as well with the
mid level trough supporting maintenance of the surface lee trough
over eastern New Mexico and West Texas.  Instability and shear are
not as good, but will be enough to support strong to severe storms
east of the dryline and along the higher terrain.  Thunderstorm and
rain chances will remain with the upper level weakness still
lingering around the area through the end of the weekend into early
next week.

Temperatures will be slightly below normal over the next several
days, and most likely will remain near normal through the end of
next week.  The upper level pattern looks to flatten and flow aloft
becomes fairly weak, but will keep low end chances of rain into
middle week as plenty of moisture will remain across the area.

Arnold

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 70  91  70  93  /  30  40  40  30
BIG SPRING TX              72  92  72  91  /  40  30  50  30
CARLSBAD NM                68 100  67  98  /  10  20  20  20
DRYDEN TX                  74  92  74  92  /  30  20  40  20
FORT STOCKTON TX           72  96  71  93  /  20  40  40  50
GUADALUPE PASS TX          66  86  65  86  /   0  20  10  20
HOBBS NM                   68  97  67  95  /  20  40  30  30
MARFA TX                   62  90  60  90  /  10  30  30  50
MIDLAND INTL AIRPORT TX    72  93  71  92  /  30  30  40  30
ODESSA TX                  72  93  71  92  /  30  30  30  30
WINK TX                    73  99  73  98  /  10  30  30  50

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

03/06

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, Jun 12, 1:42 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
142 PM CDT FRI JUN 12 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-131845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
142 PM CDT FRI JUN 12 2015 /1242 PM MDT FRI JUN 12 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
AND EVENING ACROSS THE TEXAS PERMIAN BASIN...TRANS PECOS
REGION...THE DAVIS MOUNTAINS.,,AND THE BIG BEND REGION. SOME OF
THESE STORMS WILL HAVE THE CAPABILITY OF REACHING SEVERE LEVELS WITH
THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. A TORNADO OR
TWO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE WEATHER WILL AGAIN BE POSSIBLE OVER PORTIONS OF THE PERMIAN
BASIN ON SATURDAY AND SUNDAY WITH THE MAIN THREATS BEING LARGE
HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATER THIS AFTERNOON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 12, 11:46 AM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1146 AM CDT FRI JUN 12 2015

TXZ063-121715-
GLASSCOCK-
1146 AM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
CENTRAL GLASSCOCK COUNTY UNTIL 1215 PM CDT...

AT 1144 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL
GLASSCOCK COUNTY...7 MILES NORTHWEST OF GARDEN CITY...MOVING EAST
AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS TO 50 MPH...SMALL HAIL...BRIEF HEAVY RAIN... AND DEADLY
LIGHTNING ARE POSSIBLE WITH THIS STORM.

&&

LAT...LON 3206 10150 3187 10140 3185 10169 3195 10173
TIME...MOT...LOC 1644Z 248DEG 13KT 3192 10161
Special weather statement, Jun 12, 2:43 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
243 PM CDT FRI JUN 12 2015

TXZ075-082-122030-
PECOS-TERRELL-
243 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL COUNTIES UNTIL 330 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER SOUTH CENTRAL PECOS
COUNTY..35 MILES SOUTH OF FORT STOCKTON...AT 241 PM CDT...MOVING
EAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS TO 50 MPH...NICKEL HAIL...BRIEF HEAVY RAIN...AND DEADLY
LIGHTNING ARE POSSIBLE.

&&

LAT...LON 3050 10250 3028 10253 3032 10285 3050 10283
TIME...MOT...LOC 1941Z 276DEG 16KT 3040 10273
Special weather statement, Jun 12, 2:55 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
255 PM CDT FRI JUN 12 2015

TXZ074-081-122030-
DAVIS/APACHE MOUNTAINS AREA-BIG BEND AREA-
255 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL BREWSTER COUNTY UNTIL 330 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF ALTUDA AT 255 PM
CDT...MOVING EAST AT 15 MPH. DIME SIZE HAIL AND WINDS GUSTING TO 50
MPH ARE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3036 10309 2992 10324 3017 10356 3030 10352
TIME...MOT...LOC 1955Z 290DEG 11KT 3018 10342
Special weather statement, Jun 12, 3:30 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
330 PM CDT FRI JUN 12 2015

TXZ081-122100-
BIG BEND AREA-
330 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL BREWSTER COUNTY UNTIL 400 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST OF MARATHON AT
330 PM CDT...MOVING SOUTH AT 5 MPH. NICKEL SIZE HAIL AND WIND GUSTS
TO 55 MPH ARE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2986 10308 2983 10356 3023 10357 3029 10319
TIME...MOT...LOC 2030Z 000DEG 5KT 3013 10344
Special weather statement, Jun 12, 3:32 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
332 PM CDT FRI JUN 12 2015

TXZ075-081-082-122100-
PECOS-TERRELL-BIG BEND AREA-
332 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL BREWSTER...SOUTH CENTRAL PECOS AND WEST CENTRAL TERRELL
COUNTIES UNTIL 400 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTH OF LONGFELLOW AT 332
PM CDT...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS
GUSTING TO 50 MPH ARE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3039 10228 3002 10261 3037 10287 3049 10272
TIME...MOT...LOC 2032Z 312DEG 15KT 3028 10263
Special weather statement, Jun 12, 3:34 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
334 PM CDT FRI JUN 12 2015

TXZ068-069-075-122100-
CRANE-PECOS-UPTON-
334 PM CDT FRI JUN 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL PECOS...SOUTHEASTERN CRANE AND SOUTHWESTERN UPTON
COUNTIES UNTIL 400 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF GIRVIN AT 334 PM
CDT...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS TO
55 MPH ARE POSSIBLE WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3099 10224 3100 10261 3111 10264 3130 10235
      3108 10227 3108 10236 3107 10233 3104 10229
      3104 10226
TIME...MOT...LOC 2034Z 243DEG 10KT 3110 10251

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:16 AM CDTSpecial Weather StatementMAFDawson44 min
Jun 12, 11:46 AM CDTSpecial Weather StatementMAFGlasscock29 min
Jun 12, 2:43 PM CDTSpecial Weather StatementMAFPecos47 min
Jun 12, 2:55 PM CDTSpecial Weather StatementMAFBrewster35 min
Jun 12, 3:30 PM CDTSpecial Weather StatementMAFBrewster30 min
Jun 12, 3:32 PM CDTSpecial Weather StatementMAFTerrell28 min
Jun 12, 3:34 PM CDTSpecial Weather StatementMAFCrane26 min
Jun 12, 3:53 PM CDTSpecial Weather StatementMAFYoakum37 min
Jun 12, 4:01 PM CDTSpecial Weather StatementMAFBrewster44 min
Jun 12, 4:03 PM CDTSpecial Weather StatementMAFTerrell42 min
Jun 12, 4:21 PM CDTSpecial Weather StatementMAFAndrews39 min
Jun 12, 4:24 PM CDTSevere Thunderstorm WarningMAFCrane, Upton51 min
Jun 12, 4:41 PM CDTSpecial Weather StatementMAFBrewster49 min
Jun 12, 4:43 PM CDTSevere Thunderstorm WarningMAFPecos18 min
Jun 12, 4:47 PM CDTSpecial Weather StatementMAFTerrell43 min
Jun 12, 4:48 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Winkler42 min
Jun 12, 4:50 PM CDTSpecial Weather StatementMAFPecos25 min
Jun 12, 4:59 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell44 min
Jun 12, 5:05 PM CDTSpecial Weather StatementMAFCrane25 min
Jun 12, 5:14 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton46 min
Jun 12, 5:29 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector46 min
Jun 12, 5:35 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell4 hr
Jun 12, 5:35 PM CDTSevere Thunderstorm WarningMAFGaines55 min
Jun 12, 5:38 PM CDTSpecial Weather StatementMAFBrewster37 min
Jun 12, 5:40 PM CDTSpecial Weather StatementMAFTerrell35 min
Jun 12, 5:44 PM CDTTornado WarningMAFEctor25 min
Jun 12, 5:50 PM CDTSevere Thunderstorm WarningMAFGaines55 min
Jun 12, 5:56 PM CDTFlash Flood WarningMAFEctor, Midland4 hr
Jun 12, 6:00 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland45 min
Jun 12, 6:18 PM CDTSpecial Weather StatementMAFEctor27 min
Jun 12, 6:32 PM CDTSevere Thunderstorm WarningMAFDawson, Gaines58 min
Jun 12, 6:40 PM CDTSevere Thunderstorm WarningMAFEctor, Winkler50 min
Jun 12, 6:51 PM CDTSevere Thunderstorm WarningMAFMartin54 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.